RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 6, Issue 5  


Some formulas arising in conformal mapping of a Riemann space onto a Euclidean space and corollaries following from them
V. T. Fomenko
513
Simple examples of groups with unsolvable word problem
V. V. Borisov
521
Self-injective rings and endomorphisms of free modules
V. I. Gemintern
533
Remarks on V. P. Elizarov's article, “two properties of associative rings”
V. Dlab
541
Improvement of remainder term for the divisors problem
G. A. Kolesnik
545
Invariant random boolean fields
Yu. K. Belyaev, Yu. I. Gromak, V. A. Malyshev
555
On sequences of Fourier coefficients of functions of Hölder classes
G. S. Abros'kina, B. S. Mityagin
567
On the best approximation of the differentiation operator on the half-line
V. N. Gabushin
573
Saturation theory converse problem
V. V. Zhuk, G. I. Natanson
583
On the convergence of linear operators of the class $S_m$
R. M. Min'kova, Yu. A. Shashkin
591
On the problem of G. Targonski concerning the relation between the kernel of a normal Carleman operator and the kernel of the adjoint operator
V. B. Korotkov
599
Metrization of the space of all simple rings in the region of family $\mathfrak B$
B. P. Kufarev
607
Permissible values of coefficients of polynomials in uniform approximation of continuous functions
S. Ya. Khavinson
619
Estimate of the remainder of a cubature formula for a hypersphere
I. P. Mysovskikh
627
Conditions for non-oscillation of singular linear differential equations of second order
I. T. Kiguradze
633
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019